# SDR UIEA2019051304192

- Difficulty date: May 11, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 98,903 hours, 20,498 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Bulb
- Part number: MS280341
- Part serial: 226653
- Condition: Inoperative
- Location: Temp Indication
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"LT PRIM HX IN" ON EICAS IS MISSING INDICATION( REMOVED AND REPLACED LT PACK INLET TEMP BULB IAW AMM 21-52-08. OPS CHECK GOOD IAW AMM 21-52-08 )
